brain-icon
Hand temors
After feeling light tremors in hand I went to doctor where after tests doctor told that it's because of b12 vitamin deficiency and gave tablets. After taking for almost one month am not feeling any improvements instead it's started to feel like something is pulling inside without my control in hands and legs especially right ones. Please suggest me what should I do to overcome this problem.
56 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepthi Rao Gorukanti
General Physician 5 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

What is b12 level? If symptoms are severe you can go for b12 injections. And check thyroid profile. Consult a neurophysician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

I understand your concern and anxiety... possible causes may be underlying anxiety disorder, thyroid disorders,sleep disorders,intentional tremors,certain medications ,cerebellar disorders etc...fallow relaxation techniques like yoga, meditation,avoid alcohol, smoking, coffee, tea...have good sleep and develop healthy food habits..consult nearest neurologist for clinical examination and evaluation they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aastha Midha Likhyani
General Surgeon 3 yrs exp Delhi
start with fruits , milk and green leafy vegetables ..if it is due vit b12 deficiency it will take time .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.